# SDR NOCA09512

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 4928
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT SIDE EMERGENCY OVERHEAD LIGHT AND EXIT SIGNS INOP.  REPLACED BATTERY PACK AT M739 POSITION AS PER MM 33-51-07, OPS CHECK OK.
